Per citar aquest document: http://ddd.uab.cat/record/28266
On the behaviour of the solutions to p-Laplacian equations as p goes to 1
Mercaldo, A. (Università degli Studi di Napoli "Federico II". Dipartimento di Matematica e Applicazioni "R. Caccioppoli")
Segura de León, S. (Universitat de València. Departament d'Anàlisi Matemàtica)
Trombetti, C. (Università degli Studi di Napoli "Federico II". Dipartimento di Matematica e Applicazioni "R. Caccioppoli")

Data: 2008
Resum: In the present paper we study the behaviour as p goes to 1 of the weak solutions to the problems 8 < : − div` |∇up| p−2∇up = f in Ω up = 0 on ∂Ω, where Ω is a bounded open set of RN (N ≥ 2) with Lipschitz boundary and p > 1. As far as the datum f is concerned, we analyze several cases: the most general one is f ∈ W−1,∞(Ω). We also illustrate our results by means of remarks and examples.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 377-411, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_52208_07


35 p, 299.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques

 Registre creat el 2008-08-21, darrera modificació el 2016-10-28



   Favorit i Compartir